Advanced Search
MyIDEAS: Login

Boualem Djehiche

Contents:

This is information that was supplied by Boualem Djehiche in registering through RePEc. If you are Boualem Djehiche , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: Boualem
Middle Name:
Last Name: Djehiche
Suffix:

RePEc Short-ID: pdj9

Email:
Homepage: http://www.math.kth.se/~boualem
Postal Address:
Phone:

Affiliation

Kungliga Tekniska Högskolan (Royal Institute of Technology)
Homepage: http://www.math.kth.se
Location: Sweden, Stockholm

Works

as in new window

Working papers

  1. Boualem Djehiche & Bj\"orn L\"ofdahl, 2014. "Risk aggregation and stochastic claims reserving in disability insurance," Papers 1401.3589, arXiv.org.
  2. Boualem Djehiche & Said Hamad\`ene & Marie Am\'elie Morlais, 2010. "Optimal stopping of expected profit and cost yields in an investment under uncertainty," Papers 1001.3289, arXiv.org.

Articles

  1. Boualem Djehiche & Said Hamadène, 2009. "On A Finite Horizon Starting And Stopping Problem With Risk Of Abandonment," International Journal of Theoretical and Applied Finance (IJTAF), World Scientific Publishing Co. Pte. Ltd., vol. 12(04), pages 523-543.
  2. Svensson, Jens & Djehiche, Boualem, 2009. "Large deviations for heavy-tailed factor models," Statistics & Probability Letters, Elsevier, vol. 79(3), pages 304-311, February.
  3. Dermoune Azzouz & Djehiche Boualem & Rahmania Nadji, 2009. "Multivariate Extension of the Hodrick-Prescott Filter-Optimality and Characterization," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 13(3), pages 1-35, May.
  4. Peter Alaton & Boualem Djehiche & David Stillberger, 2002. "On modelling and pricing weather derivatives," Applied Mathematical Finance, Taylor & Francis Journals, vol. 9(1), pages 1-20.
  5. Djehiche, Boualem & Eddahbi, M'hamed, 1999. "Large deviations for a stochastic Volterra-type equation in the Besov-Orlicz space," Stochastic Processes and their Applications, Elsevier, vol. 81(1), pages 39-72, May.
  6. Andersson, Håkan & Djehiche, Boualem, 1995. "Limit theorems for multitype epidemics," Stochastic Processes and their Applications, Elsevier, vol. 56(1), pages 57-75, March.

NEP Fields

2 papers by this author were announced in NEP, and specifically in the following field reports (number of papers):
  1. NEP-IAS: Insurance Economics (1) 2014-01-24. Author is listed
  2. NEP-RMG: Risk Management (1) 2014-01-24. Author is listed

Statistics

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Corrections

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Boualem Djehiche should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.